# SDR CA970514009

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW126A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel Oil Cooler
- Condition: Faulty
- Location: #2 Engine
- Part time: 9,208 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) JUST AFTER TAKEOFF THE #2 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE AND LATER IN THE FLIGHT WHEN THE OIL PRESSURE DROPPED BELOW 41 PSI THERE WAS A COCKPIT WARNING. THE #2 ENGINE WAS SHUTDOWN. THE FUEL/ OIL COOLER WAS REPLACED.
